# SDR SWIA201439607

- Difficulty date: October 7, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 33,194 hours, 46,923 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT ABNORMAL OZONE OR ELECTRICAL ODOR NOTICED AT ALTITUDE, DISSIPATES DURING DESCENT.  ODOR IS STRONGEST FROM RT SIDE OF COCKPIT, AND ODOR COMES AND GOES WITH WINDSHIELD HEAT BEING SELECTED ON OR OFF IN CRUISE. R & R THE RT WINDSHIELD ASSY.
